MAUDE Adverse Event Report: SPINE WAVE, INC. SALVO® SPINE SYSTEM; THORACOLUMBAR PEDICLE SCREW SYSTEM

SPINE WAVE, INC. SALVO® SPINE SYSTEM; THORACOLUMBAR PEDICLE SCREW SYSTEM
Catalog Number 11-6400
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During post-operative radiographic imaging a pedicle screw yoke was observed to be un-engaged to the screw shank.A surgical procedure was performed on (b)(6) 2023 to remove and replace the hardware.
 
Additional Manufacturer Narrative
The pedicle screw construct removed was returned for evaluation.Evaluation did not find any device issues related to this event.The exact cause could not be determined.Review of production and inspection records did not identify any issues relevant to this event.
 
Additional Manufacturer Narrative
D4: correction to primary unique device identifier.

Brand Name
SALVO® SPINE SYSTEM
Common Device Name
THORACOLUMBAR PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
Manufacturer (Section G)
SPINE WAVE, INC.
3 enterprise dr.
suite 210
shelton CT 06484
Manufacturer Contact
ronald smith
3 enterprise drive
ste 210
shelton, CT 06484
2039449494
MDR Report Key18449964
Report Number3004638600-2024-00001
Device Sequence Number20589026
Product Code NKB
UDI-Device Identifier10840642163711
UDI-Public10840642163711
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K202476
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number11-6400
Device Lot Number663Y081
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown